Autoimmune haemolysis or thrombocytopenia can complicate purine nucleoside monotherapy for chronic lymphocytic leukaemia (CLL), but Evans syndrome is rare. This is a report of the occurrence of pancytopenia secondary to a unique combination of red cell aplasia with autoimmune thrombocytopenia and neutropenia in a patient with CLL following treatment with fludarabine and cyclophosphamide. This case is unusual for the simultaneous targeting of three haemopoietic lineages by immune dysfunction following fludarabine and cyclophosphamide, which is a treatment regimen believed to reduce autoimmune haematological toxicity in CLL.
Statistics from Altmetric.com
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.